# SDR DALA2024032603768

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 16,838 hours, 1,964 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Detached
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3405 ATB DUE TO PYLON PANEL FALLING OFF ON LEFT ENGINE. CORRECTIVE ACTION: MTC IN PROGRESS.
